# SDR RAIA201209170001

- Difficulty date: September 17, 2012
- Submitted: September 19, 2012
- Operation: Air carrier
- Aircraft: N811HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145256
- Aircraft time: 29,293 hours, 25,449 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Wire
- Condition: Damaged
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

AIRCRAFT HAD A BLEED 2 LEAK MESSAGE ON CLIMBOUT OF KIAD.  CREW SHUTDOWN NR 2 ENGINE AS A PRECAUTIONARY MEASURE AND RETURNED AIRCRAFT TO KIAD.  MAINTENANCE INSPECTED AND REPAIRED WIRING AT GROUND AIR ENGINE START VALVE FOR THE BLEED TEMP SENSOR, OPS CHECK GOOD.
